Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Can taking ezetrol cause joint pain, memory problem or erectile dysfunction?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 4181 Questions
can taking ezetrol joint or back pain, memory or cognative problems or "ED"? Thankyou. Martin
Posted Tue, 2 Apr 2013 in Medicines and Side Effects
Answered by Dr. Michelle Gibson James 44 minutes later
Hi, thanks for using healthcare magic

Ezetrol ( ezetimibe) is not known to be associated with any problems with cognition or erectile dysfunction. It can be associated with joint and muscle pain, so if this is occurring at a greater intensity or frequency prior to use of the medication, you may want to consult your doctor to determine if the medication if a causative factor.
There are blood tests that can be done to see if there are any muscular issues.

It can also be associated with other side effects such as fatigue,headache and abdominal discomfort.

Normal erectile function requires an integration of hormonal, neurological, vascular and psychological factors. Vascular factors mean conditions that can affect the blood supply to the penis and therefore affect function- this would include high blood pressure, diabetes, high cholesterol, smoking , history of heart disease .

The main treatment of ED is the use of medications such as viagra, cialis or levitra, though there are other options available.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor